Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#354052] of Demetre P Kazaras

Papers Published

  1. Cao, Xiaodong; Cerenzia, Mark; Kazaras, Demetre, Harnack estimate for the endangered species equation, Proc. Amer. Math. Soc., vol. 143 no. 10 (2015), pp. 4537–4545
    (last updated on 2020/12/18)

    Abstract:
    We prove a differential Harnack inequality for the Endangered Species Equation, which is a nonlinear parabolic equation. Our derivation relies on an idea related to the parabolic maximum principle. As an application of this inequality, we will show that positive solutions to this equation must blow up in finite time.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320